Oscillations of the system of linear nonautonomous difference equations


Ocalan O., Akin O.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.283, no.1, pp.213-218, 2003 (SCI-Expanded) identifier identifier

Abstract

We consider the linear nonautonomous system of difference equations x(n+1) -x(n) + P(n)x(n-k) = 0, n = 0, 1, 2,..., where k is an element of Z, P(n) is an element of R-rxr. We obtain sufficient conditions for the system to be oscillatory. The conditions based on the eigenvalues of the matrix coefficients of the system. (C) 2003 Elsevier Inc. All rights reserved.